# SDR SWAA990322

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 2035008300
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WING BODY OVERHEAT CAME ON DURING PUSHBACK.  COMPLIED WITH QRH AND RETURNED TO GATE.  LIGHT REMAINED ON, CONTINUED PER MEL 26-12.  REMOVED AND REPLACED APU O/H LOOP AND WINGBODY O/H LOOP PER M/M.  OPS CK OK PER M/M.
